Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 7, NWS San Angelo, TX
NWS San Angelo, TX issued this river flood warning at May 31, 2016, 8:47 PM CDT for Brown County, Texas. It was in force for 70 hr.
The area
The outline as issued.
The facts
- Issued
- May 31, 2016, 8:47 PM CDT (01:47 UTC)
- Expired
- Jun 3, 2016, 7:00 PM CDT
- In force
- 70 hr
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Brown County, TX
The radar
The Dyess AFB radar (KDYX), 94 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pecan Bayou at Brownwood (BWDT2).
- Action stage
- 12 ft
- Minor stage
- 20 ft
- Moderate stage
- 23 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08143500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
804 WGUS44 KSJT 010147 FLWSJT BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 847 PM CDT TUE MAY 31 2016 ...The National Weather Service in San Angelo has issued a Flood Warning for the following rivers in Texas... Pecan Bayou At Brownwood affecting Brown County Water continues to flow over the spillway at Lake Brownwood, flowing into the Pecan Bayou through Brown County into the city of Brownwwod. The Lake has crested currently at a level of 1429.7 feet. The Pecan Bayou in Brownwpod is currently at a level of around 15 feet in the city. Flood stage is 15 feet. The river may rise a bit more overnight to around 15.5 feet. The river is currently forecast to remain around 15 feet through Wednesday, and fall below 15 feet around Thursday afternoon. Additional heavy rainfall may occur over the next couple days, which could cause additional rises on the River and around Lake Brownwood. Be sure to keep up with the latest weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA Weather Radio or other media outlets for the latest information on this situation. Additional information is available at water.weather.gov/ahps2/index.php?wfo=sjt && TXC049-011647- /O.NEW.KSJT.FL.W.0007.160601T0147Z-160604T0000Z/ /BWDT2.1.ER.000000T0000Z.160601T1800Z.160603T0000Z.NO/ 847 PM CDT TUE MAY 31 2016 The National Weather Service in San Angelo has issued a * Flood Warning for The Pecan Bayou At Brownwood. * until Friday evening...Or until the warning is cancelled. * Flood stage is 15.0 feet. * Forecast...The river is forecast to have a maximum value of 15.5 feet tomorrow early afternoon. * Impact...At 15.0 feet...Minor flooding will occur along Pecan Bayou. Minor flooding of the City Park will occur. * Flood history...This crest compares to a previous crest of 15.2 feet on Oct 13 1931. && LAT...LON 3187 9898 3161 9878 3154 9890 3178 9905 $$
4 follow-up statements
325 WGUS84 KSJT 011344 FLSSJT FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 844 AM CDT WED JUN 1 2016 ...The Flood Warning continues for the following rivers in Texas... Pecan Bayou At Brownwood affecting Brown County Additional runoff from rainfall Tuesady afternoon through today is expected to create a second rise along the pecan bayou through Brown County tonight. Although Lake Brownwood crested on Tuesday, a secondary rise tonight will cause the lake to rise again to the same crest from Tuesday of around 1429.8 feet tonight. This will keep the Pecan Bayou through the city of Brownwood at a level of around 15.0 to 15.2 feet through the rest of the week into Saturday. Many roads will continue to be closed due to flooding in and around the Pecan Bayou. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA Weather Radio or other media outlets for the latest information on this situation. Additional information is available at water.weather.gov/ahps2/index.php?wfo=sjt && TXC049-020444- /O.EXT.KSJT.FL.W.0007.000000T0000Z-160605T0600Z/ /BWDT2.1.ER.000000T0000Z.160601T1800Z.160604T0600Z.NO/ 844 AM CDT WED JUN 1 2016 The Flood Warning continues for The Pecan Bayou At Brownwood. * until late Saturday night. * Flood stage is 15.0 feet. * Forecast...The river is forecast to have a maximum value of 15.2 feet this afternoon. * Impact...At 15.0 feet...Minor flooding will occur along Pecan Bayou. Minor flooding of the City Park and business parking lots in Brownwood will occur. && LAT...LON 3187 9898 3161 9878 3154 9890 3178 9905 $$
907 WGUS44 KSJT 011912 FLWSJT BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 212 PM CDT WED JUN 1 2016 Pecan Bayou At Brownwood affecting Brown County Water continues to flow over the spillway at Lake Brownwood, flowing into the Pecan Bayou through Brown County into the city of Brownwood. The Lake has crested currently at a level of 1428.85 feet. The Pecan Bayou in Brownwood is currently at a level of around 15 feet in the city. Flood stage is 15 feet. The river may rise a bit more overnight to around 15.1 feet. The river is currently forecast to remain around 15 feet through Thursday morning, and fall below 15 feet around Thursday afternoon. Additional heavy rainfall may occur over the next couple days, which could cause additional rises on the River and around Lake Brownwood. Be sure to keep up with the latest weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA Weather Radio or other media outlets for the latest information on this situation. Additional information is available at water.weather.gov/ahps2/index.php?wfo=sjt && TXC049-021012- /O.EXT.KSJT.FL.W.0007.000000T0000Z-160603T0600Z/ /BWDT2.1.ER.000000T0000Z.160602T0000Z.160602T0600Z.NO/ 212 PM CDT WED JUN 1 2016 The Flood Warning continues for The Pecan Bayou At Brownwood.* Flood stage is 15.0 feet. * Forecast...The river is forecast to have a maximum value of 15.1 feet this evening. * Impact...At 15.0 feet...Minor flooding will occur along Pecan Bayou. Minor flooding of the City Park will occur. * Flood history...This crest compares to a previous crest of 15.2 feet on Oct 13 1931. && LAT...LON 3187 9898 3161 9878 3154 9890 3178 9905 $$
722 WGUS84 KSJT 020207 FLSSJT FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 907 PM CDT WED JUN 1 2016 ...The Flood Warning continues for the following rivers in Texas.. Pecan Bayou At Brownwood affecting Brown County Additional runoff from rainfall yesterday afternoon through today has kept the Pecan Bayou at or just above flood stage through this evening. Although continued runoff from Lake Brownwood has kept the Pecan Bayou in flood, a slow fall to below flood stage is expected to begin early Thursday morning. The Bayou is still currently in flood as of Wednesday night with homes and businesses being impacted in Brownwood and Early. Although additional scattered shower and thunderstorm activity is predicted through Thursday, this precipitation is not expected to result in significant additional runoff. While the bayou is not expected to rise anymore, little change in the bayou levels is expected through the end of the week. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA Weather Radio or other media outlets for the latest information on this situation. Additional information is available at water.weather.gov/ahps2/index.php?wfo=sjt && TXC049-021707- /O.CON.KSJT.FL.W.0007.000000T0000Z-160603T0600Z/ /BWDT2.1.ER.000000T0000Z.160602T0600Z.160602T0600Z.NO/ 907 PM CDT WED JUN 1 2016 The Flood Warning continues for The Pecan Bayou At Brownwood. * until Thursday night. * Flood stage is 15.0 feet. * Forecast...The river is forecast to have a maximum value of 15.0 feet after midnight tonight. * Impact...At 15.0 feet...Minor flooding will occur along Pecan Bayou. Minor flooding of the City Park and businesses along the bayou will continue through tonight. && LAT...LON 3187 9898 3161 9878 3154 9890 3178 9905 $$
419 WGUS84 KSJT 020836 FLSSJT FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 336 AM CDT THU JUN 2 2016 ...The Flood Warning is cancelled for the following rivers in Texas... Pecan Bayou At Brownwood affecting Brown County The river will contiune to slowly fall through today. However, any additional rainfall may bring the river back up to flood stage of 15 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA Weather Radio or other media outlets for the latest information on this situation. Additional information is available at water.weather.gov/ahps2/index.php?wfo=sjt && TXC049-020906- /O.CAN.KSJT.FL.W.0007.000000T0000Z-160603T0600Z/ /BWDT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 336 AM CDT THU JUN 2 2016 The Flood Warning is cancelled for The Pecan Bayou At Brownwood. * Flood stage is 15.0 feet. * Forecast...The river is forecast below flood stage with a maximum value of 14.8 feet this morning. * Impact...At 15.0 feet...Minor flooding will occur along Pecan Bayou. Minor flooding of the City Park will occur. && LAT...LON 3187 9898 3161 9878 3154 9890 3178 9905 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this river flood warning went out at May 31, 7:06 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, May 31, 7:06 PM CDT, 1 hour 41 minutes before
Area Forecast Discussion...UPDATED National Weather Service SAN ANGELO TX 706 PM CDT TUE MAY 31 2016 .AVIATION... /00Z TAFS/ Scattered showers and thunderstorms this evening will affect the area from San Angelo into our southeastern counties. This is affecting the KSJT terminal at the initial part of this TAF period. For tonight, isolated to scattered showers are possible in West Central Texas, and carrying VCSH groups at the TAF sites. Other convection could develop overnight and during the day Wednesday, but in placement precludes more than an inclusion of VCTS at this time. Outside of showers/ thunderstorms, VFR conditions are expected early tonight. Low cloud development is expected late tonight with MVFR ceilings. On Wednesday, ceilings should climb above 3000ft by late morning. && .PREV DISCUSSION... /issued 345 PM CDT TUE MAY 31 2016/ SHORT TERM... (Tonight and Wednesday) ..Heavy rainfall will be possible through the next 24 hours... An upper level low is centered across the northern Mexican state of Sonora/southern Arizona late this afternoon. Intermittent upper level disturbances will continue to move across West Central Texas in the southwest flow aloft. One such disturbance is resulting in showers and thunderstorms across the eastern half of the forecast area. A few of these storms may become strong to severe, although locally heavy rainfall is the main concern with this activity. This activity will continue to slowly shift east this afternoon/evening. The next feature of interest is an outflow boundary that is slowly moving south across the Big Country. Showers and thunderstorms have started to develop in the vicinity of this boundary as a very unstable atmosphere resides ahead of it. This may serve as a focus for additional shower and thunderstorm activity late this afternoon and into the evening across a large portion of the forecast area. On Wednesday, the aforementioned upper level low will continue to slowly approach West Central Texas resulting in large scale lift. In addition, a cold front is forecast to slowly move through the area, which may serve as a focus for additional showers and thunderstorms. Highs on Wednesday will generally be in the upper 70s to low 80s. A Flash Flood Watch is in effect through 7AM Thursday for all of West Central Texas due to the expected heavy rainfall. Rainfall totals through the next 24 hours will generally range from 1 to 2 inches, with isolated amounts over 3 inches possible. LONG TERM... (Wednesday Night through Tuesday) Upper level low will continue to move only slowly to the east, reaching West Central Texas on Thursday and staying somewhere across Central Texas into Saturday. High precipitation chances will continue, although the brunt of the heavy rain will fall before THursday morning or perhaps linger in the eastern counties through Thursday afternoon. Will keep high POPs in place, as well as cooler temperatures. Will begin to diminish rain chances over the weekend, although with the upper level low remaining in nearby proximity, will need to keep some mention of showers and storms in the forecast. Given the cloud cover and the weak frontal boundary that will remain draped across the area, temperatures will remain in the 70s and lower 80s into the weekend as well. && .PRELIMINARY POINT TEMPS/POPS... Abilene 64 78 64 76 / 70 70 60 60 San Angelo 66 81 63 76 / 70 80 60 50 Junction 68 82 64 77 / 70 80 70 70 && .SJT Watches/Warnings/Advisories... Flash Flood Watch through Thursday morning for Brown-Callahan- Coke-Coleman-Concho-Crockett-Fisher-Haskell-Irion-Jones-Kimble- Mason-McCulloch-Menard-Nolan-Runnels-San Saba-Schleicher- Shackelford-Sterling-Sutton-Taylor-Throckmorton-Tom Green. &&
Hazardous weather outlook, May 31, 3:00 PM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 300 PM CDT TUE MAY 31 2016 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-012000- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 300 PM CDT TUE MAY 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS MUCH OF WEST CENTRAL TEXAS THIS AFTERNOON AND TONIGHT. THE MAIN HAZARD WILL BE LOCALLY HEAVY RAINFALL WHICH MAY RESULT IN FLASH FLOODING. IN ADDITION...A FEW STORMS MAY BECOME SEVERE...WITH LARGE HAIL...DAMAGING WINDS AND DANGEROUS LIGHTNING BEING THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND THUNDERSTORMS ARE LIKELY WEDNESDAY THROUGH THURSDAY. THE MAIN HAZARDS WILL BE FLASH FLOODING DUE TO LOCALLY HEAVY RAINFALL AND DANGEROUS LIGHTNING. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH THE WEEKEND. THE MAIN HAZARD WILL BE DANGEROUS LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, May 31, 3:04 PM CDT, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
304 PM CDT TUE MAY 31 2016
TXZ127-128-312100-
CALLAHAN TX-TAYLOR TX-
304 PM CDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR CALLAHAN AND EASTERN TAYLOR
COUNTIES UNTIL 400 PM CDT...
AT 301 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WERE AFFECTING
AREAS FROM NORTHERN TAYLOR INTO CENTRAL CALLAHAN COUNTIES...MOVING
EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
POTOSI AROUND 340 PM CDT.
CLYDE AND EULA AROUND 400 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE
ADMIRAL...THE INTERSECTION OF US-283 AND HIGHWAY 36...LAKE
ABILENE...CAMP TONKAWA...I-20 NEAR THE CALLAHAN-EASTLAND COUNTY
LINE...OVALO...KIRBY LAKE AND US-283 NEAR THE COLEMAN-CALLAHAN
COUNTY LINE.
LAT...LON 3208 9987 3240 9996 3251 9992 3251 9911
3208 9912
TIME...MOT...LOC 2001Z 275DEG 16KT 3247 9986Special weather statement, May 31, 4:23 PM CDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
423 PM CDT TUE MAY 31 2016
TXZ066-127-312215-
RUNNELS TX-TAYLOR TX-
423 PM CDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TAYLOR AND NORTHERN
RUNNELS COUNTIES UNTIL 515 PM CDT...
AT 423 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BRADSHAW...OR
7 MILES NORTHEAST OF WINTERS...MOVING EAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
LAWN AROUND 440 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE OVALO...LAKE
ABILENE... WINTERS LITTLE ELM LAKE...CAMP TONKAWA...PUMPHREY AND
DRASCO.
LAT...LON 3208 9970 3208 9972 3203 9971 3187 9976
3190 10015 3229 9995 3228 9964
TIME...MOT...LOC 2123Z 251DEG 33KT 3206 9991Local storm report, May 31, 5:11 PM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
511 PM CDT TUE MAY 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD BUFFALO GAP 32.28N 99.83W
05/31/2016 TAYLOR TX LAW ENFORCEMENT
FLOODING WAS REPORTED ALONG PARTS OF FM89 IN TAYLOR
COUNTY. WATER LEVEL WAS 1FT OVER THE ROAD IN VICINITY OF
LAKE ABILENE STATE PARK. THE STATE PARK WAS EVACUATED.
WATER WAS OVER A PART OF HIGHWAY 83/84 SOUTH OF ABILENE
IN CENTRAL TAYLOR COUNTY.
&&
EVENT NUMBER SJT1600258
19Special weather statement, May 31, 5:30 PM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
530 PM CDT TUE MAY 31 2016
TXZ065-066-072-312330-
COKE TX-RUNNELS TX-TOM GREEN TX-
530 PM CDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COKE...NORTHEASTERN
TOM GREEN AND SOUTHWESTERN RUNNELS COUNTIES UNTIL 630 PM CDT...
AT 530 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER TENNYSON...OR
18 MILES SOUTHEAST OF ROBERT LEE...MOVING SOUTHEAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
MILES AROUND 605 PM CDT.
ROWENA AROUND 615 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE US-
277 NEAR THE TOM GREEN-COKE COUNTY LINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3174 10042 3185 10011 3162 9995 3158 10011
3150 10028
TIME...MOT...LOC 2230Z 322DEG 13KT 3171 10026Local storm report, May 31, 7:11 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
711 PM CDT TUE MAY 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM FLASH FLOOD BUFFALO GAP 32.28N 99.83W
05/31/2016 TAYLOR TX LAW ENFORCEMENT
&&
EVENT NUMBER SJT1600259
19Special weather statement, May 31, 8:33 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 833 PM CDT TUE MAY 31 2016 TXZ077-010230- SCHLEICHER TX- 833 PM CDT TUE MAY 31 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SCHLEICHER COUNTY UNTIL 930 PM CDT... AT 833 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST OF ELDORADO...MOVING SOUTHEAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN SCHLEICHER COUNTY...INCLUDING THE FOLLOWING LOCATIONS: THE INTERSECTION OF US- 190 AND RANCH ROAD 2084. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3090 10064 3106 10060 3102 10012 3075 10032 TIME...MOT...LOC 0133Z 320DEG 19KT 3093 10050
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:59 PM CDT | Flash Flood Warning | SJT | Taylor | 2 hr |
| May 31, 8:33 PM CDT | Special Weather Statement | SJT | Schleicher | 57 min |
| Jun 1, 1:37 AM CDT | Areal Flood Advisory | SJT | Crockett | 3 hr |
| Jun 1, 2:42 AM CDT | Areal Flood Advisory | SJT | Irion, Sterling, Tom Green | 3 hr |
| Jun 1, 3:02 AM CDT | Special Weather Statement | SJT | Tom Green | 43 min |
| Jun 1, 4:49 AM CDT | Areal Flood Advisory | SJT | Concho | 116 min |
| Jun 1, 4:02 PM CDT | Areal Flood Advisory | SJT | Tom Green | 118 min |
| Jun 1, 5:12 PM CDT | Special Weather Statement | SJT | Schleicher | 63 min |
| Jun 1, 5:14 PM CDT | Severe Thunderstorm Warning | SJT | Schleicher | 61 min |
| Jun 1, 5:19 PM CDT | Special Weather Statement | SJT | Fisher | 56 min |
| Jun 1, 5:48 PM CDT | Severe Thunderstorm Warning | SJT | Schleicher | 42 min |
| Jun 1, 6:16 PM CDT | Special Weather Statement | SJT | Schleicher | 59 min |
| Jun 1, 6:28 PM CDT | Special Weather Statement | SJT | Schleicher | 62 min |
| Jun 1, 6:49 PM CDT | Special Weather Statement | SJT | Coke | 56 min |
| Jun 1, 6:53 PM CDT | Special Weather Statement | SJT | Crockett | 52 min |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.